MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-M; CANNULA, NASAL, OXYGEN

TELEFLEX MEDICAL SDN. BHD. HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-M; CANNULA, NASAL, OXYGEN
Model Number IPN046956
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported the "comfort flo plus is breaking on the patient at the nares and corrugate tubing".No patient harm reported.Patient condition reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn# (b)(4).The actual sample involved in the reported complaint was not returned for evaluation; therefore, a sample of the same catalog number was taken from current production at the manufacturing facility.A visual exam was performed and no defects were observed.In the current manufacturing procedure 100% leak testing is conducted after assembly; therefore, any defects would be detected prior to release from the manufacturing facility.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
HUDSON COMFORT FLO PLUS CANNULA W/CHIN STRAP-M
Common Device Name
CANNULA, NASAL, OXYGEN
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
MDR Report Key11364713
Report Number8040412-2021-00038
Device Sequence Number13651263
Product Code CAT
UDI-Device Identifier14026704343970
UDI-Public14026704343970
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN046956
Device Catalogue Number2412-12
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/19/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1